# SDR IPXA1564263

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, WHILE WORKING CUSTOMER CARD 917150 MISDRILLED NR2 ENG PYLON STRUCTURE PN 313N3100-65.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-70-11-0G, SRM 51-40-05-0G, SRM 51-20-01-0G AND AMM 51-20-00 AND SRM 51-40-02-0G AND DWG 313N3100.
